Evolution with state-dependent mutations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)943-956
Journal / PublicationEconometrica
Volume64
Issue number4
StatePublished - Jul 1996
Externally publishedYes

Abstract

Recent evolutionary models have introduced "small mutation rates" as a way of refining predictions of long-run behavior. We show that this refinement effect can only be obtained by restrictions on how the magnitude of the effect of mutation on evolution varies across states of the system. In particular, given any model of the effect of mutations, any invariant distribution of the "mutationless" process is close to an invariant distribution of the process with appropriately chosen small mutation rates.

Research Area(s)

  • Evolution, Limiting distributions, Mutation

Citation Format(s)

Evolution with state-dependent mutations. / Bergin, James; Lipman, Barton L.

In: Econometrica, Vol. 64, No. 4, 07.1996, p. 943-956.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review